MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE 25 G X 1 1/2 IN. SINGLE USE STERILE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE 25 G X 1 1/2 IN. SINGLE USE STERILE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305767
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd eclipse¿ needle 25 g x 1 1/2 in.Single use sterile the needle was clogged.There was no report of patient impact.The following information was provided by the initial reporter: incident date: on (b)(6) 2023.Hospital complaint reference#: details of complaint (reported issue): the needles of this batch appear to be jamming.Please note: this complaint is being brought forward by the products end user.If you have any specific questions regarding this complaint please direct them to the below contact.Complaint noticed: during / after use.Problem frequency: 1st time.
 
Additional Manufacturer Narrative
H6: investigation summary no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
 
Event or Problem Description
It was reported while using bd eclipse¿ needle 25 g x 1 1/2 in.Single use sterile the needle was clogged.There was no report of patient impact.The following information was provided by the initial reporter: incident date: (b)(6) 2023 hospital complaint reference #: details of complaint (reported issue): the needles of this batch appear to be jamming.** please note: this complaint is being brought forward by the products end user.If you have any specific questions regarding this complaint please direct them to the below contact.** complaint noticed: during / after use problem frequency: 1st time.

Brand Name
BD ECLIPSE¿ NEEDLE 25 G X 1 1/2 IN. SINGLE USE STERILE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16782277
Report Number8041187-2023-00169
Device Sequence Number12182405
Product Code FMI
UDI-Device Identifier30382903057673
UDI-Public(01)30382903057673
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryCA
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305767
Device Catalogue Number305767
Device Lot Number2060561
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer04/28/2023
Initial Report FDA Received Date04/20/2023
Supplement Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown